# SDR MASA2016062312791

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 775 hours, 459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  PLACED ON MEL.
